# SDR DALA1100210184

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 84,416 hours, 12,363 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT MID LAVATORY CROSSOVER AISLE IS INOPERATIVE. MX REPAIRED THE BROKEN WIRE BEHIND THE SIDE WALL PANEL AND REPLACED THE BATTER AND POWER SUPPLY.  SYS OPS IS NORMAL.
